# SDR ASOA05450

- Difficulty date: May 19, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE ATTACH ROD CONNECTED TO THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
